On the new fractional derivative and application to nonlinear Baggs and Freedman model
- Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, 9300, Bloemfontein, South Africa.
- Department of Mathematics, Faculty of Sciences, Mehmet Akif Ersoy University, 15100, Burdur, Turkey.
We presented the nonlinear Baggs and Freedman model with new fractional derivative. We derived the
special solution using an iterative method. The stability of the iterative method was presented using the
fixed point theory. The uniqueness of the special solution was presented in detail using some properties
of the inner product and the Hilbert space. We presented some numerical simulations to underpin the
effectiveness of the used derivative and semi-analytical method.
- Nonlinear Baggs and Freedman model
- special solution
- fixed point theorem
- iterative method.
E. Ahmed, A. M. A. El-Sayed, H. A. A. El-Saka, Equilibrium points, stability and numerical solutions of fractional-order predator-prey and rabies models, J. Math. Anal. Appl., 325 (2007), 542-553.
I. Baggs, H. I. Freedman, A mathematical model for the dynamics of interactions between a unilingual and a bilingual population: Persistence versus extinction, J. Math. Sociology, 16 (1990), 51-75.
I. Baggs, H. I. Freedman, W. G. Aiello , Equilibrium characteristics in models of unilingual-bilingual population interactions, In Ocean Wave Mechanics, Computational Fluid Dynamics, and Mathematical Modeling, (Edited by M. Rahman), Computational Mechanics Publ., Southampton, (1990), 879-886.
M. Caputo, M. Fabrizio, A new Definition of Fractional Derivative without Singular Kernel, Progr. Fract. Differ. Appl., 2 (2015), 73-85.
L. Jorge, J. N. Juan, Properties of a New Fractional Derivative without Singular Kernel, Progr. Fract. Differ. Appl., 2 (2015), 87-92.
D. Matignon, Stability results for fractional differential equations with applications to control processing, Comput. Eng. Sys. Appl., France, 2 (1996), 963-968.
Z. M. Odibat, S. Momani , Application of variational iteration method to nonlinear differential equation of fractional order, Int. J. Nonlinear Sci. Numer. Simul., 7 (2006), 27-34.
Y. Sofuoglu, N. Ozalp, Fractional Order Bilingualism Model Without Conversion from Dominant Unilingual Group to Bilingual Group, Differ. Equ. Dynam. Sys., 2015 (2015), 9 pages.
G. K. Watugala, Sumudu transform: a new integral transform to solve differential equations and control engineering problems, Int. J. Math. Education Sci. Tech., 24 (1993), 35-43.
E. Witte, H. B. Beardsmore, The Interdisciplinary Study of Urban Bilingualism in Brussels, Multilingual Matters Ltd., Philadelphia, PA (1987)